Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Anesthesiology
Volume 2011 (2011), Article ID 919067, 4 pages
http://dx.doi.org/10.1155/2011/919067
Case Report

Accidental Subcutaneous Remifentanil Infusion as a Cause of Delayed Awakening after Craniotomy

1Department of Anesthesiology, University Medical Center at Princeton, 253 Witherspoon Street, Princeton, NJ 08540, USA
2Department of Anesthesiology, Hospital for Special Surgery, 535 East 70th Street, New York, NY 10021, USA

Received 27 July 2011; Accepted 12 September 2011

Academic Editors: U. Buyukkocak, M. J. C. Carmona, M. Coburn, and C. C. Lu

Copyright © 2011 Alexander Wolfson and Cephas Swamidoss. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We report a case of accidental subcutaneous infusion of remifentanil as a cause of delayed awakening after a craniotomy.